| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a button/keypad (tactile changes/unresponsive) issue.The reporter alleged the ok button was under responsive which was preventing the pump from moving past the verify screen.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue can result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.The device was returned, and investigation completed by product analysis on 18-apr-2019 with the following findings: on investigation, the keypad was intact and without damage.There was no contamination of the keypad button contacts and no damage to the keypad button contacts.On testing, all keypad buttons demonstrated normal response.Investigation did not duplicate the complaint.